MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO SHELL Ø 52; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO SHELL Ø 52; CEMENTLESS ACETABULAR CUP
Catalog Number 01.26.45.0052
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 13 dec 17 the medical affairs made the following analysis: acetabular wall fracture occurred few days after surgery.Immediate postoperative fractures may be cused by intraoperative bone weakening due to acetabular preparation but also bone morphology and mechanical properties may have contributed.The initial position of the acetabular component cannot be assessed having no pre-fracture x-rays.In this case there is no reason to suspect a faulty device.Batch review performed on 14 december 2017.Lot 172504: (b)(4) items manufactured and released on 05 sept 2017.Expiration date: 2022-08-27 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.On the 15th of december the r&d project manager analysed the images received: from the images received no conclusion can be drawn.The event seems to be not implant related.
 
Event or Problem Description
Revision surgery performed, due to acetabular wall fracture, 6 days after primary surgery.The fracture of the acetabular wall occurred during the primary.The surgeon revised the cup, head liner and screws.

Brand Name
VERSAFITCUP CC TRIO SHELL Ø 52
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7121398
Report Number3005180920-2017-00751
Device Sequence Number11179882
Product Code LZO
UDI-Device Identifier07630030807770
UDI-Public07630030807770
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2022
Device Catalogue Number01.26.45.0052
Device Lot Number172504
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;